A method of constructing maximal subalgebras in algebras of
Algebra i logika, Tome 17 (1978) no. 5, pp. 581-595
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1978_17_5_a2,
author = {S. S. Marchenkov},
title = {A method of constructing maximal subalgebras in algebras of},
journal = {Algebra i logika},
pages = {581--595},
year = {1978},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1978_17_5_a2/}
}
S. S. Marchenkov. A method of constructing maximal subalgebras in algebras of. Algebra i logika, Tome 17 (1978) no. 5, pp. 581-595. http://geodesic.mathdoc.fr/item/AL_1978_17_5_a2/